# SDR DALA2023050403480

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2746679) DURING INSPECTION FOUND AFT CARGO RH ZEE CHANNEL HAS CORROSION FROM STA 727B-767 RBL21 WL 158. REMOVED, FABRICATED, AND INSTALLED ZEE CHANNEL FS 727-767 R/H IAW B737 SRM 53-00-53-2R-5 AND DWG 146A7500 USING BAC1496-377 7075T62 LOT# 5130352-1.
